Cyclic branched covers of alternating knots and $L$-spaces
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1139-1148
Printed July 31, 2015
Masakazu Teragaito
Hiroshima University
Abstract : For any alternating knot, it is known that the double branch\-ed cover of the $3$-sphere branched over the knot is an $L$-space. We show that the three-fold cyclic branched cover is also an $L$-space for any genus one alternating knot.
Keywords : branched cover, alternating knot, pretzel knot, $L$-space
MSC numbers : Primary 57M25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd